# SDR FDEA201106202340

- Difficulty date: June 20, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAILCONE EXTERIOR SKIN LOWER WITH EXTERNAL DOUBLER REPAIR AT  BS 1720 TO 1743.85 BETWEEN STR 27R TO STR 28R.  REPAIR DOUBLER REPLACED IAW SRM 58-00-01, FIG 201, REV 102.  REPAIR IS CLASSIFIED AS MAJOR.
